# SDR DALA2024010200013

- Difficulty date: December 31, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N986AT
- Make and model: Boeing 717-200
- Aircraft serial: 55089
- Aircraft time: 55,749 hours, 39,702 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERCOSTAL (CEILING AREA) BTW SAT 851 AND X=0 AT AFT CARGO. SUMMARY OF NRC 00137: INTERCOSTAL (CEILING AREA) BTW SAT 851 AND X=0 AT AFT CARGO WAS REPAIRED PER B717-200 SRM 51-70-11-2R, PROCEDURE 1. (LP #0134029)
